# SDR ASOA2012083002143

- Difficulty date: August 10, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Part time: 987,576 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00+80 -559.00+96 HAS 4 EA FASTENER HOLES WITH CORROSION AT LBL 45 ON FLOOR SUPPORT.  BLEND THE CORROSION IAW SRM 51-21-06.  REMOVED .006" MATERIAL THICKNESS, LT .057".  COMPLIED WITH REO 601R-53-51-196.  FOUND TO BE SATISFACTORY.
